# SDR SWIA2020020348130

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cover
- Condition: Chafed
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SERVICE DOOR HINGE COVER PLATE CHAFED AND CHAFES NEAR THE DOOR SIDE UPPER AND   LOWER LUG (MARKED).       (C-CHECK)   RO:1/29/2020REMOVED CHAFES ON NOTED LOCATIONS ON THE SVC DOOR HINGE COVER PLATE, UPPER AND LOWER LUGS, BLENDED NOTED AREAS TO A SMOOTH CONTOUR, NDT INSPECTED NO DEFECTS NOTED, ROTO PEENED REWORKED AREAS, RESTORED FINISH, REF BOMBARDIER REO, FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
